Vol. 95, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Finite signed measures on function spaces

Antonius Johannes Van Haagen

Vol. 95 (1981), No. 2, 467–482
Abstract

Some results for probability measures on function spaces are extended to finite signed measures (FSM’s). In particular FSM’s on the space of continuous functions and right-continuous functions with left-hand limits are patched together by a procedure of Stroock and Varadhan. Given an increasing sequence of stopping times the procedure is carried out repeatedly. A sequence of transition functions and, an extension result for the linear maps associated with these transition functions are obtained.

Mathematical Subject Classification 2000
Primary: 28A50
Secondary: 60A10
Milestones
Received: 23 April 1980
Published: 1 August 1981
Authors
Antonius Johannes Van Haagen